zbMATH — the first resource for mathematics

Coerciveness for second-order elliptic differential equations with unilateral constraints. (English) Zbl 0373.35023

35J60 Nonlinear elliptic equations
35J25 Boundary value problems for second-order elliptic equations
35B45 A priori estimates in context of PDEs
Full Text: DOI
[1] Minty, G., Monotone (nonlinear) operators in Hilbert space, Duke math. J., 29, 341-346, (1962) · Zbl 0111.31202
[2] Brezis, H., Monotonicity methods in Hilbert spaces, ()
[3] Barbu, V., Nonlinear semigroups and differential equations in Banach spaces, (1976), Noordhooff Leyden
[4] Kawohl, B., Monotoniemethoden bei elliptischen differentialgleichungen zweiter ordnung mit unilateralen randbedingungen, (1976), Diplomarbeit Darmstadt
[5] Brezis, H., Problèmes unilateraux, J. math. pures appl., 51, 1-168, (1972) · Zbl 0237.35001
[6] Grisvard, P., Smoothness of the solution of a monotonic boundary value problem for a second order elliptic equation in a general convex domain, Ordinary and partial differential equations, 564, (1976), Springer lecture notes 564, Dundee · Zbl 0351.35012
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.